BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® 9NC 0.109M PLUS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
363095 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.However, 20 retained samples were evaluated using functional tests.All 20 samples were found to be within specification after the testing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® 9nc 0.109m plus blood collection tubes, one tube underfilled resulting in sample recollection.No adverse impact was reported regarding the patient or user.